I recently had a UVI and got antibiotics to stop it. Everything is fine but ever since I have been bleeding from the vagina. I am on birth control so am not sure of the cause. Is this natural, or do I need to see a doctor?
Vaginal bleeding at unexpected times is not normal. It would be important to establish the cause or at least to rule out serious causes. Serious causes can include pregnancy/threatened miscarriage (can happen even if you are on birth control pills), upper vaginal laceration (rare, but can sometimes happen, especially if you are sexually active), and cervical or uterine precancerous lesions. These of course depend on your age and specific risk factors.
Other possible pelvic causes include cervical or endometrial polyps, fibroids, endometritis (infection in tle lining of the uterus). Some women can have spotting while on some birth control pills, but not on others. A simple change of the type of pill can fix the spotting problem. This is something that your care provider should be able to help you with.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.